It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-22-2002, 04:13 PM   #1
Member
(female)
 
Join Date: Jan 2001
Location: beachwood new jersey usa
Posts: 58
babesbarn HB User
Overdosed more than double by doctor.

This is very upsetting to me. I have Hypothyroidism. And slowly the doctor brought me up to what he saw on the blood work as my level. Which is 0.075MG. HE THOUGHT. (my hypothyroidism caused some abnormalites in my utterous but is ok now. )
Anyway beginning in stages of 0.025 and working up to that. So last week I went for my bloodwork. He calls and said I am taking too much Levoxyl now. HE said I should be taking 0.005MG and I am taking 0.075MG. Mind you now, lately I have headaches, really intollerant to the heat. But since I had Raynauds Disease it helped and fixed it! Losing weight fast but happy about it.

Anyway, he cut me in half to 0.035MG. Said I have to come down slow.

My question. Should I worry now? Can I get a heart attack too? You know, I had to just decide to drop my health insurance because it went up to 400 per month. I pay myself. I lost my steady work. I am self employed. I sure hope this does not mess up my health. I am 52 and generally really in good shape. Input please on this.

 
Old 01-22-2002, 04:34 PM   #2
Senior Veteran
(female)
 
Tree Frog's Avatar
 
Join Date: Oct 2000
Location: USA
Posts: 875
Tree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB UserTree Frog HB User
Re: Overdosed more than double by doctor.

Hi babesbarn:

It is not unusual or dangerous at all to be temporarily "hyper" while getting to the proper doseage. The danger is from long term hyperthyroidism, like years of it. Ups and downs while finding out what you need is normal.

Sounds like you have a doctor that is willing to get you up to the dose that will get you well, while most docs will not.

Does your doctor's office check your pulse and blood pressure?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
advice - dr called in a new prescription for me (higher dose) and overdosed eli1642 General Health 4 07-20-2010 12:56 AM
Has anyone been overdosed with synthriod? blondee028 Thyroid Disorders 1 01-16-2009 01:45 PM
Double Vision after looking at TV/computer screen for a bit wocalax19 Eye & Vision 1 03-29-2008 08:55 AM
Miebomian Cysts And Double Vision tonysoprano Eye & Vision 0 10-07-2006 08:14 AM
daughter overdosed/her daughter thinks she died and come back MYSISSYGIRLS Family & Friends of Addicts and Alcoholics 5 06-05-2006 09:05 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (312), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!